# SDR USAA20100427BB026

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Clogged
- Location: Galley Feeder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 804.  ABOUT HALF WAY THROUGH THE FLIGHT, A "DIRTY SOCK SMELL" NOTICED BY BOTH CABIN CREW & PAX IN RT REAR SECTION OF THE ACFT CABIN.  FLT CONTINUED TO PHL WITHOUT FURTHER INCIDENT.  FOUND 2 MAIN VENT DUCTS IN THE C ZONE COLLAPSED, & SOME OF SMALL LAVATORY & GALLEY FEEDER TUBES CLOGGED.  THIS PREVENTED AFT CABIN AIR FROM BEING PULLED INTO CABIN VENTILATION SYS, WHERE IT WOULD BE DIRECTED TO AREA BEHIND AFT END OF BULK CARGO SECTION OF ACFT.  2 MAIN VENT DUCTS REPAIRED, & DEBRIS REMOVED FROM AFFECTED FEEDER TUBES.  ALSO FOUND 2 LAVATORY WASTE TUBING CLAMPS LEAKING, AT STA 1540, ONTO BLEED AIR DUCT INSULATION BELOW.  CLAMPS R & R.
